# SDR COEA2011012819805

- Difficulty date: January 28, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 32,460 hours, 36,176 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S5317210216
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 HEAVY CHECK / COE / MAJOR REPAIR:  LT SIDE PITOT AREA HAS SKIN DAMAGE BETWEEM FR 3 (STA 3536-STA 3480) AND FR 6 (STA 4204).  REPAIR PER STRUCTURAL REPAIR INSTRUCTIONS FROM ATR.
